# SDR 2021F00030

- Difficulty date: February 13, 2021
- Submitted: February 13, 2021
- Operation: General aviation
- Aircraft: N329SL
- Make and model: Boeing 737-8
- Aircraft serial: 44479
- Aircraft time: 120 hours, 72 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electronic Unit
- Part number: 51195940742
- Part serial: A02JAN19190
- Condition: Malfunctioned
- Part time: 120 hours, 72 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

I WAS ACCOMPLISHING WORK CARD 09C20025005 ON OUR MAX AIRCRAFT 3SL AND DURING THE INSPECTION, FOUND THE EMA FOR SEATS 8ABC WOULD NOT TEST. WE REMOVED AND REPLACED THE EMA AT SEATS 8ABC IAW CMM 25-20-01 AND THEN IT TESTED. THE ORIGINAL EQUIPMENT WAS FROM FACTORY.
